Factorization theorem for decaying spinning particles

Dicus, Duane A. ; Sudarshan, E. C. G. ; Tata, Xerxes (1985) Factorization theorem for decaying spinning particles Physics Letters B, 154 (1). pp. 79-85. ISSN 0370-2693

Full text not available from this repository.

Official URL: http://www.sciencedirect.com/science/article/pii/0...

Related URL: http://dx.doi.org/10.1016/0370-2693(85)91571-0


We demonstrate that the differential cross section for multiparticle production via the production and subsequent decay of a heavy, spinning particle factorizes into a production piece and a decay piece provided we choose our kinematic variables properly and the parent decays into at least three particles.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:51029
Deposited On:27 Jul 2011 12:51
Last Modified:27 Jul 2011 12:51

Repository Staff Only: item control page